# SDR IPXA2018030727224

- Difficulty date: March 6, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 18,733 hours, 6,767 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Limits
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A FWD CARGO DOOR INDICATION.   ACCOMPLISHED DMP 52-71-01-01 BY VERIFYING FWD LWR CARGO DOOR CLOSED, LATCHED, AND LOCKED.   TROUBLESHOT IAW FIM 52-71-00-815-807, AND TC 52-000-101, FOUND S214 OUT OF SPECS.  ADJUSTED , PRESSURIZED AIRCRAFT IAW AMM 05-51-24-201.  ALL CHECKED OK.
